Variational principles and topological games

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00756774
Contributor : Julian Revalski <>
Submitted on : Friday, November 23, 2012 - 4:50:01 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00756774, version 1

Collections

Citation

Julian Revalski, M.M. Choban P.S. Kenderov. Variational principles and topological games. Topology and its Appl., 2012, 159 (17), pp.3550-3562. 〈hal-00756774〉

Share

Metrics

Record views

183